# SDR AUS20010905

- Difficulty date: August 13, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20704090104
- Condition: Faulty
- Location: Weather Radar Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) WEATHER RADAR ANTENNA FAULTY.
